MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL ST; No Match

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL ST; No Match
Model Number 1882TC/46
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported that the patient presented in the clinic for a follow-up.Upon interrogation, the atrial (ra) lead exhibited noise episodes.The physician decided to replace the lead.During the replacement procedure, the physician noticed that the ra lead was stuck to the right ventricle (rv) lead, making it difficult to remove.As a result, both the ra and rv leads were explanted.Both leads were then replaced, and the patient remained in stable condition.

Brand Name
TENDRIL ST
Common Device Name
No Match
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22209058
Report Number2017865-2025-87339
Device Sequence Number8132032
Product Code NVN
UDI-Device Identifier05414734501774
UDI-Public(01)05414734501774(10)A000016721(17)181231
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Model Number1882TC/46
Device Lot NumberA000016721
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Initial Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/17/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PM2240 ASSURITY
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale